# SDR CALA2009082600509

- Difficulty date: August 26, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N12313
- Make and model: Boeing 7373T0
- Aircraft serial: 23364
- Aircraft time: 69,795 hours, 35,741 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING ON SEAT 12 ABC INOPERATIVE.  FOUND WIRE PULLED FROM CONNECTOR.  REMOVED AND REPLACED WIRE HARNESS.  LIGHTS CHECK NORMAL.
